# SDR DL73S953678

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654496112
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LOST A-SYSTEM HYDRAULIC QTY AND PRESS.  FOUND NR 1 SPOILER ACTUATOR CRACKED.  REPLACED ACTUATOR, AS PRECAUTION REPLACED PUMP AND FILTER AND OPERATION NORMAL.
